Doctor insights on:
Hives After Flu Shot
Not uncommon: Fever is a sometimes unpleasant side effect of the flu shot (and most vaccines). Good news is your body's responding appropriately and your immune system is working. If the fever lasts more than 24 hrs or your having other side effects, it doesn't hurt to let your doc know. Otherwise, it'll go away on its own. Best of luck! ...Read moreSee 1 more doctor answer
Also known as influenza vaccines, flu shots are given out once a year to protect against the flu. The flu shot stimulates the immune system to build antibodies to three or four strains of flu viruses in the hopes that it will offer protection from the current strains present in the community. Each year the Centers for Disease Control (CDC) monitors the strains of Influenza globally and incorporates the appropriate antigens in the new vaccine. For best protection the vaccine ...Read more
Coincidence: It usually coincidence.Get a more detailed answer ›
Last year i had anaphylaxis from keflex, 6 days after my flu shot. Does being allergic to keflex mean the flu shot isn't safe for me?
Call the Doctor: I am not sure the heartburn is related to your vaccination, but the rash could be a side-effect. You should go to see a doctor and get yourself checked out. By getting a flu shot, it's apparent that you care about your health. Now, you should make sure you're not developing something serious and have a doctor take a look at you. Good luck. ...Read more
That's OK: Every vaccine is intended to get your immune system's undivided attention. When it does, you get a little inflammation at the site (a sign the vaccine is doing its job), and sometimes that inflammation can precicipitate an itch. If there is a little redness, that's ok, a lot of redness, or a spreading rash, should probably get you to see your doctor. ...Read moreSee 1 more doctor answer
Common : It is common to have some muscle soreness after a flu vaccine. It is not serious and usually resolves in a day or so. You may take some Ibuprofen for pain if you wish. Contrary to common belief, you can not get the flu from the flu shot- it's a killed vaccine. ...Read moreSee 1 more doctor answer
Yes: People who are sensitive to vaccines or the adjuvants in them can react and vomiting is a possibility . It is more likely to be associated with the vaccine reaction if it occurs right after or within 24 hours in my experience. Some people experience fever, fatigue, irritability, or just not feeling well after vaccines. ...Read more
Got flu shot on friday. 36 hours later sore throat and headache. No fever . Could this be immune response to vaccine?
Penicillin allergy, after 8 pills: got hives, especially fastidious on the gluteus (3 days). I started Benadryl (diphenhydramine) yesterday. How long will hives last?
Hard to say: Take the Benadryl (diphenhydramine) regularly as your dr. Prescribed...It could take several days to go away....But as long as there is no significant swelling(unlikely to occur now..I presume you stopped the penicillin) there should be nothing to worry about.... ...Read moreSee 1 more doctor answer
Sneezing, sinus congestion, chills, sweats, diarrhea, nausea. Vomiting every 1-2 hours. I got my flu shot this year.
Explanation : These all symptoms most likely related to other viral infection, not flu. To help yourself you need to drink fluids by small amount but very often to prevent dehydration, first of all. Diet with a lot of rice, apple sauce, toast, banana are helpful. Advil or Motrin may help with chills. And Day/nyouil is helpful for sinus congestion. Be well soon. ...Read more
Already had flu this season but got sick suddenly yesterday. Within few hours I was coughing, stuffy, chills, major headache and 39c temp. Flu again?
Nothing Makes Sense: Picture a virus wearing a ski mask and you can't tell what it is.The only way to really tell if you had the real flu the first time would be to take a blood test or nose swab at that time.Maybe you did/maybe you didn't.And this time maybe you do and maybe you don't.One thing for sure, very unlikely to get the same virus twice in the same year. unless its"bimodal,"having two symptomatic peaks. ...Read moreSee 1 more doctor answer
How diagnosed ?: If you took the injected vaccine, it is dead material and there is no way you got the flu from it. Was your "flu" diagnosed by a health practitioner using a flu test? You can certainly have a reaction/allergy to a component of the vaccine that makes you sick, and an allergist might be able to confirm that. ...Read moreSee 2 more doctor answers
My husband got the flu shot around 5 pm. Around midnight vomiting, diarrhea, fever , chills, shallow raspy breathing, occurred. Shot related?
Flu shot: Yes his symptoms can be related to the shot he received earlier. ...Read more
After receive anti rabies vaccine four shots and after 2 hours dog bite me again? can i safe from rabies?
Side effects of flu shot in infants? Also, would they be contagious? 6mo got flu shot on Friday and has had elevated temp no fever runny nose cough
- Talk to a doctor live online for free
- Can a flu shot cause hives?
- Alcohol after flu shot
- Getting the flu after the flu shot
- Ask a doctor a question free online
- Ibuprofen after flu shot
- After effects of flu shot
- Vomiting after flu shot
- Sickness after flu shot
- Talk to a dermatologist online for free